Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The nontriviality of the restriction map in the cohomology of groups.


Author: Richard G. Swan
Journal: Proc. Amer. Math. Soc. 11 (1960), 885-887
MSC: Primary 55.99
MathSciNet review: 0124050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.99

Retrieve articles in all journals with MSC: 55.99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0124050-2
PII: S 0002-9939(1960)0124050-2
Article copyright: © Copyright 1960 American Mathematical Society